Review: could Synthroid cause Fatigue?
Summary: Fatigue is found among people who take Synthroid, especially for people who are female, 60+ old, also take medication Aspirin, and have Hypothyroidism.
We study 88,908 people who have side effects while taking Synthroid from FDA and social media. Among them, 6,534 have Fatigue. Find out below who they are, when they have Fatigue and more.
You are not alone: join a mobile support group for people who take Synthroid and have Fatigue >>>
Synthroid has active ingredients of levothyroxine sodium. It is often used in hypothyroidism. (latest outcomes from Synthroid 93,746 users)
Fatigue (feeling of tiredness) has been reported by people with multiple sclerosis, high blood pressure, depression, rheumatoid arthritis, osteoporosis.(latest reports from Fatigue 198,350 patients)
On Nov, 26, 2014: 88,885 people reported to have side effects when taking Synthroid. Among them, 6,540 people (7.36%) have Fatigue.
Time on Synthroid when people have Fatigue * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Fatigue when taking Synthroid * :
Age of people who have Fatigue when taking Synthroid * :
Severity of Fatigue when taking Synthroid ** :
|least||moderate||severe||most severe |
How people recovered from Fatigue ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Hypothyroidism (1,194 people, 18.26%)
- Hypertension (503 people, 7.69%)
- Osteoporosis (454 people, 6.94%)
- Depression (435 people, 6.65%)
- Thyroid disorder (335 people, 5.12%)
Top co-used drugs for these people * :
- Aspirin (1,053 people, 16.10%)
- Lasix (765 people, 11.70%)
- Lipitor (728 people, 11.13%)
- Coumadin (538 people, 8.23%)
- Nexium (519 people, 7.94%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Fatigue while taking Synthroid?
You are not alone! Join a mobile support group:
- support group for people who take Synthroid and have Fatigue
- support group for people who take Synthroid
- support group for people who have Fatigue
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Can the drug cellcept be used to treat pityriasis rosea
Been diagnosed as Pityriasis Rosea. Dark patchy circles all over upper body and back. Condition has worsen, lasting over 5 months with outbreaks now on face and on scalp in hair. Some are painful raw blistery. Spreading on buttocks and a few on legs. Have tried several medications. Some have helped but none have cured. It is showing no signs of letting up. Dr has now prescribed Cellcept. Is this a safe drug for treatment for Pityriasis Rosea?
- I'm starting 7.5 mg remeron tonight , how can i expect to feal in the morning? (1 answer)
Long period of depression desperate to find something that will work quik and give me some energy.
- After a month of celebrex i lost the taste and no help for oa
Need to know more about Celebrex and not controlled hypertension
- What is the time space for taking l-thyroxine and pantoprazole am dose
also taking Panioprazole in am forty-five minutes before breakfast,
- Can nuvigil (vs adderall) be used simultaneously to help wean off 60mg/day of adderall? (1 answer)
I have been on Adderall 30mg 2x daily for years!! I've had it lowered to 20mg, I've TRIED to go months without it (when not working) however I feel I've built up a tolerance level to the point that it's not as effective as it once was. My personal life has detoured WAY past anything an ADHD medication can possibly help as far as focusing on NEEDED tasks etc. I end up feeling wrapped up in what I'm doing at the moment that my anxiety increases due to all that I haven't been able to accomplish. I take various medications for various reasons, depression, anxiety, bulimia etc., and for the most part the doses have varied based on circumstances and current need at said time of prescription.. MY FAMILY HAS A HISTORY OF HEART DISEASE, And realizing that I'm already on the highest Adderall dosage scares me (and THEN as I think about it, it makes my heart race!). I've also noticed increased muscle spasms as well as extreme and intense pressure on my jaw (TMJ). MY QUESTION IS: does anyone have any experience LOWERING their Adderall dosage AND adding Nuvigil? The research I've done to date gives me impression that it could help balance out the more extreme effects of Adderall (60mg/day) but that the nuvigil would or could potentially help with the EXTREME exhaustion I feel as Adderall wears off. Some days I just crash, some days I sleep fine and others no matter how hard I tryyyy, I just CAN'T fall asleep, therefore making the next day worse! IDEALLY I'D LIKE TO BE MED FREE, right now I need them, but am hoping maybe I can speak with my doctor to lower Adderall and add Nuvigil to help wean me off the amphetamines as well as lower dosage intake. YES, a lot of the anxiety, sleeplessness and depression are related to current circumstances in my life, however, where I am is not where I want to be or where I'm headed.. Life is a journey, and all my meds have become a part of a journey I never thought I'd find myself taking. I don't want life/meds to define me, or create a me I no longer recognize, because scarily enough that seems to be a common pattern. As I overcome each and every daily obstacle, I also don't want to be "hooked" on my meds or needing "more" to wake up/sleep/function.. I'd like to work on finding a solution towards weaning off my meds NOW, and work my way off slowly, primarily the Adderall. I'm hoping by suggesting to my doctor and showing him my research he may agree (IF ITS EVEN A LOGICAL COMBO, CLEARLY IM NOT A DOCTOR) nuvigil could help me. I've already started taking less of my anti depressants, trazadone and xanax without discussing with doc because he is always busy.. My next appt I want to go in fully prepared with a plan and an overall goal to REDUCE my Adderall dose, but overall, I'm clueless!!! I have no idea what other meds other than nuvigil "could" potentially help if at all. I could be entirely wrong, Anyone with any experience using one vs other or both simultaneously, or anyone with constructive input, PLEASE COMMENT/SHARE!!
More questions for: Synthroid, Fatigue
You may be interested at these reviews (Write a review):
- Cardio version caused fingernail abnormalities
Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
- Synthroid and breast enlargement
I have went from a B-C cup size to a D cup in the past 8-9 months.
- Diagnosed with postural orthostatic tachycardia syndrome after mirena
After getting the Mirena put in, I got really sick. I went home and got super dizzy, nauseous, and tired. I felt so sick and could barely function. I called the doctors office and they said it couldn't be from the Mirena. She said that I must have the flu. Well, I kept it in for a little while longer. I then started losing my hair. I went back into my doctors office because they thought I was experiencing the symptoms for the Mirena going through my uterine wall. The ultra sound was fine. She reassured me that the Mirena could not be the cause of my complications. So, a week a later I went to another doctor to have the Mirena taken out.
Never quite felt like myself and a year later I got diagnosedI with Postural Orthostatic Tachycardia Syndrome, after a tilt table test was performed. It's weird to me that my symptoms started almost immediately after the Mirena was put in.
- Mucinex dm and advil congetstion
I noticed another female with simlar age and side effects; and a third female who in addition was under active thyroid. I have taken both drugs independently and had no problem with them. I am prone to low blood pressure & dizziness due to the thyroid problem
- Double vision on levothyroxine
Diagnosed with under active thyroid in January 2011. Noticed onset of double vision in January 2014. Blurred vision and double vision worsened to such an extent that my glasses prescription has changed three times in less than 7 months. All the symptons I experience are a direct result of taking Levothyrixine and have increased as my dose has been increased.
More reviews for: Synthroid, Fatigue
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.